PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 124 | 2 | 193-198
Tytuł artykułu

Multiplicative functionals and entire functions, II

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let A be a complex Banach algebra with a unit e, let F be a nonconstant entire function, and let T be a linear functional with T(e)=1 and such that T∘F: A → ℂ is nonsurjective. Then T is multiplicative.
Słowa kluczowe
Twórcy
  • Southern Illinois University at Edwardsville, Edwardsville, Illinois 62026, U.S.A. , kjarosz@siue.edu
Bibliografia
  • [1] R. Arens, On a theorem of Gleason, Kahane and Żelazko, Studia Math. 87 (1987), 193-196.
  • [2] C. Badea, The Gleason-Kahane-Żelazko theorem, Rend. Circ. Mat. Palermo Suppl. 33 (1993), 177-188.
  • [3] J. B. Conway, Functions of One Complex Variable, Grad. Texts in Math. 11, Springer, 1986.
  • [4] J. B. Conway, Functions of One Complex Variable II, Grad. Texts in Math. 159, Springer, 1995.
  • [5] A. M. Gleason, A characterization of maximal ideals, J. Anal. Math. 19 (1967), 171-172.
  • [6] K. Jarosz, Generalizations of the Gleason-Kahane-Żelazko theorem, Rocky Mountain J. Math. 21 (1991), 915-921.
  • [7] K. Jarosz, Multiplicative functionals and entire functions, Studia Math. 119 (1996), 289-297.
  • [8] J.-P. Kahane and W. Żelazko, A characterization of maximal ideals in commutative Banach algebras, ibid. 29 (1968), 339-343.
  • [9] W. Żelazko, A characterization of multiplicative linear functionals in complex Banach algebras, ibid. 30 (1968), 83-85.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv124i2p193bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.